Kac regularity and domination of quadratic forms

Download
OA 2022_AdvancesOperatorTheory_Wirth.pdf 389.06 KB

Journal Article | Published | English

Scopus indexed
Department
Abstract
A domain is called Kac regular for a quadratic form on L2 if every functions vanishing almost everywhere outside the domain can be approximated in form norm by functions with compact support in the domain. It is shown that this notion is stable under domination of quadratic forms. As applications measure perturbations of quasi-regular Dirichlet forms, Cheeger energies on metric measure spaces and Schrödinger operators on manifolds are studied. Along the way a characterization of the Sobolev space with Dirichlet boundary conditions on domains in infinitesimally Riemannian metric measure spaces is obtained.
Publishing Year
Date Published
2022-07-01
Journal Title
Advances in Operator Theory
Acknowledgement
The author was supported by the German Academic Scholarship Foundation (Studienstiftung des deutschen Volkes) and by the German Research Foundation (DFG) via RTG 1523/2. The author would like to thank Daniel Lenz for his support and encouragement during the author’s ongoing graduate studies and him as well as Marcel Schmidt for fruitful discussions on domination of quadratic forms. He wants to thank Batu Güneysu and Peter Stollmann for valuable comments on a preliminary version of this article. He would also like to thank the organizers of the conference Analysis and Geometry on Graphs and Manifolds in Potsdam, where the initial motivation of this article was conceived, and the organizers of the intense activity period Metric Measure Spaces and Ricci Curvature at MPIM in Bonn, where this work was finished. Open access funding provided by Institute of Science and Technology (IST Austria).
Volume
7
Issue
3
Article Number
38
eISSN
IST-REx-ID
All files available under the following license(s):
Creative Commons Attribution 4.0 International Public License (CC-BY 4.0):
Main File(s)
Access Level
OA Open Access
Date Uploaded
2022-08-18
MD5 Checksum
913474844a1b38264fb710746d5e2e98


Export

Marked Publications

Open Data ISTA Research Explorer

Search this title in

Google Scholar